# SDR SWIA201436129

- Difficulty date: January 14, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 25,283 hours, 15,068 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MLG AXLE NR 1 ROOT RADIUS.  C-CHECK COMPLIED WITH THE REPAIR ON THE LT MLG AXLE NR 1 ROOT RADIUS IAW REO.
